# SDR CALA2023011300095

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 105,922 hours, 22,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENTRY STAND BLEW WITH SEVERE WEATHER AND IMPACTED THE FUSELAGE FWD OF DOOR 2L REMOVAL OF EXSISTING DOUBLER LEFT SIDE FUESLAGE APPROX. STATION REMOVED 4 ROWS OF RIVETS AT BOTTOM OF DOUBLER. REMOVED ALL FASTENERS ON DOUBLER AND REMOVED DOUBLER. REMOVED FWD CARGO COMPARTMENT LT SIDEWALL PANELS, 121BW, 121DW BS 620, AND 121EW ACCOMPLISHED STEP 2 AND 5 IAW AVO10293.   CUT OUT EXISTING FASTENER HOLES,OIL CANNED SKIN AND DAMAGE AT CLEANED UP TRIMOUT AND DEBURRED EDGES, ITEM 5, REF AVO10295. STARTED REMOVING FASTENERS TO ACCOMPLISH SRM 53-30-01-2R-2 BS 620 REPAIR REF AVO 10295 STEP 5. CUT OUT NEEDS TO BE REPAIR 2. CLEANED UP. CUT OUT SKIN FROM APPROX BS 590 - 630 LAP TO LAP . REF SRM CLEANED UP CUTOUT AND DEBURRED.  REF SRM 53-30-01-2R-REPAIR 2. ACOMPLISHED HFEC INSPECTION ALONG CUT EDGES OF REPAIR AREA, NO ACCOMPLISHED HFEC INSPECTION OF ALL INITIAL FASTENER HOLES IN 53-30-01-2R-2. CUT OUT NEEDS TO BE CLEANED UP CRACKS NOTED. REF NDT PART 6, 51-00-19 REPAIR AREA REF. NDT PART 6, 51-00-16 FOUND APROXIMATELY 80 EACH OPEN HOLES WITH ANOMOLIES,( BURS, ROUGH EDGES,OBLONG HOLES, OR MINOR CRAMCKING) WORKED WITH INSPECTION TO CLEAN UP SOME HOLES WITH ANOMALIS HFEC READINGS.  STILL MANY TO CLEAN UP.  STARTED TO TRIM NEW SKIN TO FIT. REF SRM 53-30-01-2R-2, REPAIR 2. TRIMMED SKIN TO FIT IN AREA OF REMOVED SKIN.  STARTED PICKING UP HOLES.  REMOVED 2 EACH INTERCOSTALS FOR ACCESS AT BS 580 - 600 AND BS 600 - 620. CONTINUED PICKING UP HOLES. PER SRM
